Loading ...
Sorry, an error occurred while loading the content.

Re: [METHADONIA ] ADVICE IS NEEDED HERE

Expand Messages
  • Andrea DiMario
    Jim wrote:Hi my name is Jim and I was just let go by my doc for taking to much of my prescribed meds over the last two months. I
    Message 1 of 4 , Dec 27, 2003
    • 0 Attachment
      Jim <friendlyfarmer2001@...> wrote:Hi my name is Jim and I was just let go by my doc for taking to much
      of my prescribed meds over the last two months.
      I was on 6x10mg of meth plus 100x30mg roxicodones . The problem began
      when we both decided to take out all of the break through roxi's and
      just take the meth.
      To make a long story shorter I had problems sticking to the newest
      prescribed dose so he released me from his care. No big deal so I'll
      find another doc,right? (I live in Florida)
      My question is there anyone out there who has came off meth slowly or
      even lowered their dose?
      I need to know how many mg's it may take to subtract from a dose in
      order to come down or perhaps even off (slim chance but I can dream)
      this drug as withdrawl free as possible.
      Oh one last bit of info: I went 4 days with out anything untill I
      caved in and ended up in the hospital for 3 days. I felt like I was
      going to die and the only thing that kept me out of the hospital for
      that long was my dogs siezure meds ,pheno-barbitual!(doggie downers)
      When I ran out my stomach felt like it was going to blow up and of
      course sleep and eating are IMPOSSIBLE!(will not get into bowls or
      barf)
      Doc said something about it caring over into the bone marrow and your
      liver absorbs some witch can help you to stop going straight into
      withdrawls by your body utilizing the remaining meth in your
      liver.... all sounds like too much fun huh?
      Sorry for the long post and thank all who made it to the end!
      Any pro methers with real helpfull info? Thank you!
      Jim



      ---------------------------------
      Yahoo! Groups Links

      To visit your group on the web, go to:
      http://groups.yahoo.com/group/DOLOPHINEA_CAFE/

      To unsubscribe from this group, send an email to:
      DOLOPHINEA_CAFE-unsubscribe@yahoogroups.com

      Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


      pheno barbitioal is a dogs medicine?? i never knew that

      ---------------------------------
      Do you Yahoo!?
      Yahoo! Photos - Get your photo on the big screen in Times Square

      [Non-text portions of this message have been removed]
    • odubya
      ... much ... began ... and ... I ll ... or ... in ... dream) ... for ... your ... HEY JIM~ YOUR FEARLESS LEADER OATS HERE..SORRY FOR YOUR PROBLEM..I VE BEEN
      Message 2 of 4 , Dec 28, 2003
      • 0 Attachment
        --- In DOLOPHINEA_CAFE@yahoogroups.com, "Jim"
        <friendlyfarmer2001@y...> wrote:
        > Hi my name is Jim and I was just let go by my doc for taking to
        much
        > of my prescribed meds over the last two months.
        > I was on 6x10mg of meth plus 100x30mg roxicodones . The problem
        began
        > when we both decided to take out all of the break through roxi's
        and
        > just take the meth.
        > To make a long story shorter I had problems sticking to the newest
        > prescribed dose so he released me from his care. No big deal so
        I'll
        > find another doc,right? (I live in Florida)
        > My question is there anyone out there who has came off meth slowly
        or
        > even lowered their dose?
        > I need to know how many mg's it may take to subtract from a dose
        in
        > order to come down or perhaps even off (slim chance but I can
        dream)
        > this drug as withdrawl free as possible.
        > Oh one last bit of info: I went 4 days with out anything untill I
        > caved in and ended up in the hospital for 3 days. I felt like I was
        > going to die and the only thing that kept me out of the hospital
        for
        > that long was my dogs siezure meds ,pheno-barbitual!(doggie downers)
        > When I ran out my stomach felt like it was going to blow up and of
        > course sleep and eating are IMPOSSIBLE!(will not get into bowls or
        > barf)
        > Doc said something about it caring over into the bone marrow and
        your
        > liver absorbs some witch can help you to stop going straight into
        > withdrawls by your body utilizing the remaining meth in your
        > liver.... all sounds like too much fun huh?
        > Sorry for the long post and thank all who made it to the end!
        > Any pro methers with real helpfull info? Thank you!
        > Jim

        HEY JIM~ YOUR FEARLESS LEADER OATS HERE..SORRY FOR YOUR PROBLEM..I'VE
        BEEN HAVING SOME HORRENDOUS ONES MYSELF LATELY..IF IT WASN'T FOR MY
        CONNECTION TO GOD, I WOULD'VE NEVER MADE IT THIS FAR..NOW, AS FAR AS
        YOUR QUESTION ABOUT LOWERING YOUR DOSE..I HAVEN'T TRIED LOWERING MINE
        OR DO I PLAN TO, BUT EVERYONE THAT I'VE SEEN DO IT HAS GONE REALLY
        SLOW WITH METHADONE. I IMAGINE BECAUSE IT IS SO INGRAINED IN YOUR
        BODY PARTS, THAT IT TAKES QUITE AWHILE TO GET A FEW MILLIGRAMS OUT AT
        A TIME..IF I WAS ON 60, I WOULD DROP MAYBE 5 A WEEK DOWN TO 25 OR SO,
        THEN SEE HOW YOU FEEL. AT SOME POINT I KNOW THAT MOST PEOPLE START
        GOING DOWN JUST 2-3 MILLIGRAMS, THEN 1 AT A TIME..EVERYONE IS
        DIFFERENT, SO YOU MAY DO IT DIFFERENTLY THAN SOMEONE ELSE. ALSO I
        DEIDN'T CATCH IF YOU WERE STILL STAYING ON THE OTHER NARCOTICS OR
        NOT..I'M SURE THAT HAS TO PLAY A BIG PART.IF YOU'RE STILL GOING TO BE
        ON ANOTHER NARCOTIC, YOU CAN PROBABLY GO DOWN TO NOTHING WITH THE
        METHADONE PRETTY QUICK, BUT MAYBE HAVE TO DO MORE OF THE OTHER THAN
        USUAL..PLEASE DON'T TAKE THIS AS RECOMMENDED LIKE I'M A DOCTOR OR
        SOMEONE WITH A TITLE. IT IS JUST MY OPINION OF WHAT I WOULD PROBABLY
        DO IF I WAS IN THE SAME SITUATION.IHOPE IT ALL WORKS WELL FOR
        YOU..STAY SAFE, STAY SMART..OW
      • dave071175
        ... Having gained a knowledge of the effects of methadone on the body, and how hard it can be to wean yourself off. I recommend that you give the reduction a
        Message 3 of 4 , Jan 13, 2004
        • 0 Attachment
          --- In DOLOPHINEA_CAFE@yahoogroups.com, "Jim"
          <friendlyfarmer2001@y...> wrote:
          > Hi Jim.
          Having gained a knowledge of the effects of methadone on the
          body, and how hard it can be to wean yourself off. I recommend that
          you give the reduction a go. The main thing to remember is that you
          will never succeed if you do not stick to your decided dose. It is a
          proven fact that you will only make matters worse if you vary what
          dose you take. If you manage to find a doc who will give you a
          sensable measure to the habit that you have, then find the strengh to
          stick to the said dose, respect him or her, as they have trusted you.
          Always go for small drops on an even and regular level, though always
          ensure you are being realistic as to what you can acheive. I find
          that dropping 1 or 2 mils every 5 days is possible.roughly 5/8 mils a
          month. Having said that i still dabble and have not managed to kick
          the shit yet, so just keep trying mate.
        Your message has been successfully submitted and would be delivered to recipients shortly.